# SDR CA001201024

- Difficulty date: November 18, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Skrsky S61N
- Aircraft time: 24,764 hours
- Engine: Ge CT581401
- System (JASC): 7324 · Fuel Divider
- Part: Valve
- Part number: 4050T68G04
- Condition: Cracked
- Location: Fuel Flow Dividr
- Component: Fuel Divider, Ge, CT581401
- Stage of operation: HO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN)  A/C INVOLVED IN HELI-LOGGING OPS 15 MILES SOUTH OF SQUAMISH&60 MINS INTO ITS 1ST CYCLE OF DAY. A/C HAD JUST DELIVERED ITS LOAD TO LOG LDG&ABOUT TO TRANSITION INTO A CLIMB BACK UP HILL WHEN YAW & SUBSEQUENT TORQUE SPLIT NOTICED. FURTHER INVEST. REVEALED THAT NR 2 ENGINE HAD DECELERATED & LARGE AMOUNT OF FUEL OBSERVED DRAINING FROM RIGHT SIDE OF A/C, AT THIS POINT NR 2 ENGINE SECURED & EMERGENCY LANDING MADE AT MAINT SERVICE LDG WHICH LOCATED ADJACENT TO LOG LDG W/O FURTHER INCIDENT.   POST FLT INVEST.  REVEALED THAT CAUSE OF INFLT SHUTDOWN & SUBSTANTIAL FUEL LEAK DUE TO SHEARED TEMP VALVE LOCATED ON FUEL FLOW DIVIDER.2000
